| Model Number |
CNWET3 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Blurred Vision (2137)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed, and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A non-healthcare professional reported that following an intraocular lens (iol) implant procedure, the patient experienced blurry vision.The iol was exchanged for unspecified lens model 30 days after the initial implant procedure.Clinical reason for explant was reported as intolerance due to glaucoma additional information has been requested.
Additional Manufacturer Narrative
On initial mdr submitted the eval method code should be b14 instead of b22.The product was not returned for analysis.The root cause for the reported complaint could not be determined.The exchange to a monofocal lens may suggest that the replacement lens model was an improved choice for the patient's vision needs.Based on the results from the product history record, the products met release criteria.The manufacturer internal reference number is: (b)(4).